# SDR UALA2013052203559

- Difficulty date: May 22, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 47,558 hours, 5,747 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER LANDING, SMOKE WARNING IN LOWER LOBE CREW REST AREA CABIN, CREW DISCHARGED FIRE BOTTLE. INSPECTED AREA ON ARRIVAL, NO SMOKE DAMAGE FIRE EVIDENCE OR OTHER ODORS SUCH AS ELECTRICAL BURNING.
